MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 6.9MM SL 207MM

RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 6.9MM SL 207MM
Model Number 892101254
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The discoscope 25° ø 6.9mm sl 207mm type 89210.1254 comes from production batch 1511904.The batch consists of 8 discoscopes.As of 21 december 2023, we have not received any further complaints about this batch.
 
Event or Problem Description
A distributor has informed richard wolf gmbh (rwgmbh) of an issue regarding a discoscope 25° ø 6.9mm sl 207mm, part id: 89210.1254, s/n # (b)(6).According to the received information, during an endoscopic spine surgery at chosun university hospital, they noticed that the scope lens was damaged.The surgery was performed by replacing the scope with another one.There was a reported 30 minutes delay but no special impact during the surgery.

Brand Name
PANOVIEW PLUS HD
Common Device Name
DISCOSCOPE 25° Ø 6.9MM SL 207MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18438478
Report Number9611102-2023-00077
Device Sequence Number7033806
Product Code HRX
UDI-Device Identifier04055207035054
UDI-Public04055207035054
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number892101254
Device Catalogue Number89210.1254
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown